# SDR 2008UALA06499

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 50,881 hours, 7,544 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENG IDG WILL NOT DISCONNECT.  SWAPPED NR 1 AND NR 2 IDG DISCONNECT SWITCH ON OVERHEAD, NO HELP.  REMOVED ALL IDG ELECTRICAL CONNECTORS, NO BENT PINS OR DEFECTS NOTED.  SUSPECT BAD IDG FROM STOCK.  NEW IDG ON ORDER.  REPLACED IDG PER MM 24-11-01-401, NO HELP.  GCU BITE TEST OK.  CHECKED PWR & GND AT CONN DM24001A, CKS OK.  SOLENOID CHECKS OK.  RAN ENG 4 TIMES, GOT IDG TO DISCONNECT ONE TIME.  NEED A HEA (PAR (PARTIAL) REPLACED IDG, NO HELP.  FOUND BAD HARNESS, SHORTED TO GROUND.  REPLACED HARNESS.  IDG DISCONNECT CHECKS GOOD.
